# SDR ASAA2012070892512

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,150 hours, 33,504 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 11583319
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ADJACENT TO LEFT AFT OVERWING EXIT HAS DAMAGED LENS.  R & R LENS AND TESTED IAW MM 33-51-81-962-011 - OPS NORMAL.
